MathSciNet Relay Station
MathSciNet bibliographic data
MR2030410 (2004k:60162) 60H10 (60E15 91B28)
Chen, Zengjing; Kulperger, Reg; Jiang, Long Jensen's inequality for $g$-expectation. I. C. R. Math. Acad. Sci. Paris 337 (2003), no. 11, 725–730.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement